Piero D'Ancona
Piero D'Ancona
Verified email at mat.uniroma1.it - Homepage
TitleCited byYear
Global solvability for the degenerate Kirchhoff equation with real analytic data
P D'ancona, S Spagnolo
Inventiones mathematicae 108 (1), 247-262, 1992
3371992
Strichartz and smoothing estimates for dispersive equations with magnetic potentials
P D'ancona, L Fanelli
Communications in Partial Differential Equations 33 (6), 1082-1112, 2008
1032008
On the wave equation with a large rough potential
P D’ancona, V Pierfelice
Journal of Functional Analysis 227 (1), 30-77, 2005
972005
Nonlinear perturbations of the Kirchhoff equation
P D'Ancona, S Spagnolo
Communications on Pure and Applied Mathematics 47 (7), 1005-1029, 1994
871994
Endpoint Strichartz estimates for the magnetic Schrödinger equation
P D'Ancona, L Fanelli, L Vega, N Visciglia
Journal of Functional Analysis 258 (10), 3227-3240, 2010
782010
Null structure and almost optimal local regularity for the Dirac-Klein-Gordon system
P D'Ancona, D Foschi, S Selberg
Journal of the European Mathematical Society 9 (4), 877-899, 2007
762007
Lp-Boundedness of the Wave Operator for the One Dimensional Schrödinger Operator
P D’Ancona, L Fanelli
Communications in mathematical physics 268 (2), 415-438, 2006
762006
Weighted decay estimates for the wave equation
P D'Ancona, V Georgiev, H Kubo
Journal of Differential Equations 177 (1), 146-208, 2001
562001
A class of nonlinear hyperbolic problems with global solutions
P D'Ancona, S Spagnolo
Archive for rational mechanics and analysis 124 (3), 201-219, 1993
561993
Decay estimates for the wave and Dirac equations with a magnetic potential
P D'Ancona, L Fanelli
arXiv preprint math/0504370, 2005
432005
On global solvability of non‐linear viscoelastic equations in the analytic category
P D'Ancona, Y Shibata
Mathematical methods in the applied sciences 17 (6), 477-486, 1994
421994
Quasi-symmetrization of hyperbolic systems and propagation of the analytic regularity
P D'Ancona, S Spagnolo
Bollettino della Unione Matematica Italiana-B, 169-186, 1998
411998
Product estimates for wave-Sobolev spaces in 2+ 1 and 1+ 1 dimensions
P D’Ancona, D Foschi, S Selberg
Contemp. Math 526, 125-150, 2010
382010
Null structure and almost optimal local well-posedness of the Maxwell-Dirac system
P D'Ancona, D Foschi, S Selberg
American Journal of Mathematics 132 (3), 771-839, 2010
342010
Kirchhoff type equations depending on a small parameter
P D’ancona, S Spagnolo
Rn 1, 2, 1995
321995
Weighted Lp estimates for powers of selfadjoint operators
F Cacciafesta, P DʼAncona
Advances in Mathematics 229 (1), 501-530, 2012
312012
Some remarks on the Schrödinger equation with a potential in LrtLsx
P d'Ancona, V Pierfelice, N Visciglia
Mathematische Annalen 333 (2), 271-290, 2005
312005
Local well-posedness below the charge norm for the Dirac–Klein–Gordon system in two space dimensions
P D'ANCONA, D Foschi, S Selberg
Journal of Hyperbolic Differential Equations 4 (02), 295-330, 2007
302007
Kato smoothing and Strichartz estimates for wave equations with magnetic potentials
P D’Ancona
Communications in Mathematical Physics 335 (1), 1-16, 2015
292015
Atlas of products for wave-Sobolev spaces on ℝ¹⁺ ³
P D’Ancona, D Foschi, S Selberg
Transactions of the American Mathematical Society 364 (1), 31-63, 2012
282012
The system can't perform the operation now. Try again later.
Articles 1–20